# SDR DL757991501

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619DL
- Make and model: Boeing 757232
- Aircraft serial: 22909
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Rt Mlg
- Component: B757M
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DURING T/O, POSSIBLE BLOWN TIRE.  FOUND UPON    ARRIVAL NR 7 TIRE CAP BLOWN AND RT I/B TRAILING EDGE FLAP HAD A 6 INCH CRACK.  ALSO, FOUND NR 7 BRAKE WEAR PIN DAMAGED.  REPLACED NR 7, 8 TIRE AND NR 7 BRAKE.  REPAIRED TRAILING EDGE FLAP PER ERA 367723-14.
